MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device had stopped ventilating during patient use.Ventec asked the asp for additional information and was provided with the following: ¿when the nurse went to the patient's room after the alarm for decreased ventilation volume and low pressure occurred, she confirmed that the monitor reading was "0".She also confirmed that ventilation had stopped.She started ventilation with an ambu ventilator and replaced it with an alternative ventilator.The patient suffered no harmed [sic].¿ the asp further indicated that the device had logged multiple alarms, including patient circuit disconnect.There was no patient harm as a result of the reported issue.However, medical intervention was required in order to prevent permanent impairment/damage to the patient.
 
Additional Manufacturer Narrative
H6: the authorized third party service provider (asp) returned the device to ventec.Ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d4, model #, of the initial medwatch report stated: prt-00490-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001 -- h6: the device was evaluated by ventec where the reported issues of no ventilation output and logging a patient circuit disconnect alarm were confirmed.Ventec replaced the blower to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the blower.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19706434
Report Number3013095415-2024-00510
Device Sequence Number7751206
Product Code CBK
UDI-Device Identifier00855573007761
UDI-Public(01)00855573007761(11)201207
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+O+C+S+N+PRO, JAPANESE
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/14/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight40 KG
Patient RaceAsian